Signatures of singular branched covers.
Mathematische Annalen, Tome 295 (1993) no. 1, pp. 643-660 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : branched cyclic -fold covers, Hirzebruch -class, branched cyclic cover of P along a collection of hyperplanes, closed smooth oriented manifold, branching index, rational homology manifolds, eigenspace signatures, singular algebraic varieties, stable tangent bundle
@article{MAN_1993__295_1_165063,
     author = {Patrick Gilmer},
     title = {Signatures of singular branched covers.},
     journal = {Mathematische Annalen},
     pages = {643--660},
     year = {1993},
     volume = {295},
     number = {1},
     zbl = {0793.57013},
     url = {http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165063/}
}
TY  - JOUR
AU  - Patrick Gilmer
TI  - Signatures of singular branched covers.
JO  - Mathematische Annalen
PY  - 1993
SP  - 643
EP  - 660
VL  - 295
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165063/
ID  - MAN_1993__295_1_165063
ER  - 
%0 Journal Article
%A Patrick Gilmer
%T Signatures of singular branched covers.
%J Mathematische Annalen
%D 1993
%P 643-660
%V 295
%N 1
%U http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165063/
%F MAN_1993__295_1_165063
Patrick Gilmer. Signatures of singular branched covers.. Mathematische Annalen, Tome 295 (1993) no. 1, pp. 643-660. http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165063/